MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH VIPER; BONE CEMENT, POSTERIOR SCREW AUGMENTATION

MEDOS INTERNATIONAL SàRL CH VIPER; BONE CEMENT, POSTERIOR SCREW AUGMENTATION
Catalog Number 186727745
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a screw wouldn´t come loose from the screwdriver, resulting in the need to use a new screw and screwdriver.There was a 5 minutes of surgical delay.The procedure was successfully completed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: added: d9.The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: added: d10 concomitant, h4 corrected: g1 manufacturer site h3, h6: the product was returned to depuy synthes for evaluation.Visual inspection of the returned device found that the mis ti cfx fen poly 7x45 and the viper universal poly driver were assembled.A functional test was performed and after multiple attempts revealed that the mating devices were unable to disassembled confirming the disassembling issues.A potential reason for this condition can be traced to a possible damage of the internal components of the locking mechanism.However, due to the inability to access these internal components without damaging the device, this remains unknown, and the complete potential cause not establish.A dimensional inspection was unable to be performed due to the post-manufacturing damage.The overall complaint was confirmed as the observed condition of the mis ti cfx fen poly 7x45 would have contributed to the complained issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is required.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot
=
> a dhr evaluation was performed for the finished device product code: 186727745 lot number: 437816 it was electronically reviewed and no nonconformances / manufacturing irregularities were identified during the manufacturing process.The product was released on: 24.07.2025 manufacturing site: (b)(6).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
VIPER
Common Device Name
BONE CEMENT, POSTERIOR SCREW AUGMENTATION
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INT SPINE
chemin blanc 38
le locle
SZ  
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key24819470
Report Number1526439-2026-00343
Device Sequence Number5952352
Product Code PML
UDI-Device Identifier10705034282671
UDI-Public(01)10705034282671(10)437816
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K160879
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number186727745
Device Lot Number437816
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/24/2026
Supplement Date Received by Manufacturer04/13/2026
04/27/2026
Initial Report FDA Received Date04/08/2026
Supplement Report FDA Received Date04/14/2026
04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN SCREWS; VIPER UNIVERSAL POLY DRIVER
Patient Age10 YR
Patient SexUnknown
Patient Weight10 KG